Atıf Formatları
On Jacobson radical of ternary Γ−semirings
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

N. Kausar, "On Jacobson radical of ternary Γ−semirings," SOUTHEAST ASIAN BULLETIN OF MATHEMATICS , vol.48, no.3, pp.375-385, 2024

Kausar, N. 2024. On Jacobson radical of ternary Γ−semirings. SOUTHEAST ASIAN BULLETIN OF MATHEMATICS , vol.48, no.3 , 375-385.

Kausar, N., (2024). On Jacobson radical of ternary Γ−semirings. SOUTHEAST ASIAN BULLETIN OF MATHEMATICS , vol.48, no.3, 375-385.

Kausar, Nasreen. "On Jacobson radical of ternary Γ−semirings," SOUTHEAST ASIAN BULLETIN OF MATHEMATICS , vol.48, no.3, 375-385, 2024

Kausar, Nasreen. "On Jacobson radical of ternary Γ−semirings." SOUTHEAST ASIAN BULLETIN OF MATHEMATICS , vol.48, no.3, pp.375-385, 2024

Kausar, N. (2024) . "On Jacobson radical of ternary Γ−semirings." SOUTHEAST ASIAN BULLETIN OF MATHEMATICS , vol.48, no.3, pp.375-385.

@article{article, author={Nasreen KAUSAR}, title={On Jacobson radical of ternary Γ−semirings}, journal={SOUTHEAST ASIAN BULLETIN OF MATHEMATICS}, year=2024, pages={375-385} }